# SDR DALA1107220674

- Difficulty date: January 26, 2011
- Submitted: February 1, 2011
- Operation: Air carrier
- Aircraft: N674DL
- Make and model: Boeing 757232
- Aircraft serial: 25979
- Aircraft time: 61,573 hours, 28,080 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING A LAYOVER CHECK, MX FOUND THE FIRST CLASS EMERGENCY PATH LIGHTS INOPERATIVE.  MX REPLACED THE BATTERY CHARGER FUSE.  OPS CHECK WAS GOOD.
